# SDR AALA20131025005

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 42,416 hours, 17,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT LBL 43 & STATION 986.  INSTALLED REPAIR ANGLES & FILLER IAW SRM 53-00-51-2R & EA B737-53-.32143.
